# SDR VNAA20251005026

- Difficulty date: August 28, 2024
- Submitted: October 5, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS BTW FS 349 TO FS 977 AT RBL 9 PASSENGER CABIN.   FLOOR SEAT RAILS BTW FS 349 TO FS 977 AT RBL 9 PASSENGER CABIN WERE REPLACED PER CRJ900 AMM 53-00-49-400-801, CRJ900 AMM 53-00-49-000-801 AND CRJ900 SRM 53-41-49-101-001-A02
